# SDR AALA20100605TUL05

- Difficulty date: June 5, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP TEE STATION 208.  INSTALLED NEW CUSP ANGLE REPAIR FROM STATION 180 TO STATION 229 RIGHT SPLICE REPAIR PER SRM 53-05-00.
